# SDR UALA2011091204941

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 64,556 hours, 9,182 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 42
- Condition: Faulty
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM VOICE VOICE PORTION OF SATCOM FAILS.  ADVISORY MSG06- NOT ACTIVE CRUISE INTERMITTENT; SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON DATA TO CMU BUS (429).  DB- LEFT AIMS MSG-2360121 ACTIVE ER INTER MSG-2360121 ACTIVE ER HARD MSG-2360131 ACTIVE ER HARD MSG-2360131 ACTIVE ER HARD MSG-2360041 INACTV ER INTER MSG-2368893 INACTV ER INTER.  REPLACED SDU PER MM.  VOICE & DATA TESTED NORMAL ON GRD.
